Free Access
Volume 11, Number 2, April 2005
Page(s) 285 - 309
Published online 15 March 2005
  1. K.E. Brennan, S.L. Campbell and L.R. Pretzold, Numerical Solution of Initial Value Problems in Differential-Algebraic Equations. North-Holland, New York (1989). [Google Scholar]
  2. E.N. Devdariani and Yu.S. Ledyaev, Maximum principle for implicit control systems. Appl. Math. Optim. 40 (1999) 79–103. [CrossRef] [MathSciNet] [Google Scholar]
  3. A.L. Dontchev and E.M. Farhi, Error estimates for discretized differential inclusions. Computing 41 (1989) 349–358. [CrossRef] [MathSciNet] [Google Scholar]
  4. M. Kisielewicz, Differential Inclusions and Optimal Control. Kluwer, Dordrecht (1991). [Google Scholar]
  5. B.S. Mordukhovich, Maximum principle in problems of time optimal control with nonsmooth constraints. J. Appl. Math. Mech. 40 (1976) 960–969. [CrossRef] [MathSciNet] [Google Scholar]
  6. B.S. Mordukhovich, Approximation Methods in Problems of Optimization and Control. Nauka, Moscow (1988). [Google Scholar]
  7. B.S. Mordukhovich, Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions. Trans. Amer. Math. Soc. 340 (1993) 1–35. [CrossRef] [MathSciNet] [Google Scholar]
  8. B.S. Mordukhovich, Discrete approximations and refined Euler-Lagrange conditions for nonconvex differential inclusions. SIAM J. Control Optim. 33 (1995) 882–915. [CrossRef] [MathSciNet] [Google Scholar]
  9. B.S. Mordukhovich, J.S. Treiman and Q.J. Zhu, An extended extremal principle with applications to multiobjective optimization. SIAM J. Optim. 14 (2003) 359–379. [CrossRef] [MathSciNet] [Google Scholar]
  10. B.S. Mordukhovich and R. Trubnik, Stability of discrete approximation and necessary optimality conditions for delay-differential inclusions. Ann. Oper. Res. 101 (2001) 149–170. [CrossRef] [MathSciNet] [Google Scholar]
  11. B.S. Mordukhovich and L. Wang, Optimal control of constrained delay-differential inclusions with multivalued initial condition. Control Cybernet. 32 (2003) 585–609. [Google Scholar]
  12. B.S. Mordukhovich and L. Wang, Optimal control of neutral functional-differential inclusions. SIAM J. Control Optim. 43 (2004) 116-136. [Google Scholar]
  13. B.S. Mordukhovich and L. Wang, Optimal control of differential-algebraic inclusions, in Optimal Control, Stabilization, and Nonsmooth Analysis, M. de Queiroz et al., Eds., Lectures Notes in Control and Information Sciences, Springer-Verlag, Heidelberg 301 (2004) 73–83. [Google Scholar]
  14. M.D.R. de Pinho and R.B. Vinter, Necessary conditions for optimal control problems involving nonlinear differential algebraic equations. J. Math. Anal. Appl. 212 (1997) 493–516. [CrossRef] [MathSciNet] [Google Scholar]
  15. C. Pantelides, D. Gritsis, K.P. Morison and R.W.H. Sargent, The mathematical modelling of transient systems using differential-algebraic equations. Comput. Chem. Engrg. 12 (1988) 449–454. [CrossRef] [Google Scholar]
  16. R.T. Rockafellar, Equivalent subgradient versions of Hamiltonian and Euler–Lagrange conditions in variational analysis. SIAM J. Control Optim. 34 (1996) 1300–1314. [CrossRef] [MathSciNet] [Google Scholar]
  17. R.T. Rockafellar and R.J.-B. Wets, Variational Analysis. Springer-Verlag, Berlin (1998). [Google Scholar]
  18. G.V. Smirnov, Introduction to the Theory of Differential Inclusions. American Mathematical Society, Providence, RI (2002). [Google Scholar]
  19. R.B. Vinter, Optimal Control. Birkhäuser, Boston (2000). [Google Scholar]
  20. J. Warga, Optimal Control of Differential and Functional Equations. Academic Press, New York (1972). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.